# SDR USAA070257

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 21,452 hours, 21,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 SILL BEAM UPPER SURFACE HAS CORROSION.  INSTALLED TWO BATH TUB FITTINGS PER SRM 53-41-14, DEFECT SIZE:  2"W X .075"D.
